# SDR DLM88970725

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Aft Galley
- Component: 4110001137
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OUTBOARD COFFEEMAKER IN AFT GALLEY STARTED SMOKING, C/B PULLED.  INSPECTED AREA, REPLACED COFFEEMAKER AND OPS CKS OK.
